Tuesday, October 21, 2014

Wednesday, August 11, 2010 Tommy84, Community Member, asks

Q: Can I take Sudafed with Tamiflu?

I've had a temperature of 38-39C (under the arm) for 4 days.  I recently started taking Tamiflu on prescription.  I now have what seems to be bad congestion in the sinuses - the backs of my eyes hurt when I look in different directions and my cheeks and forehead are tender to the touch.  I am now also developing headaches.  I am due to take a 20 hour trip to Europe tomorrow evening and want to get rid of the sinus problem before that.

 

Can I take Sudafed while also on Tamiflu?

Answer This
Answers (1)
Karen Lee Richards, Health Guide
8/11/10 3:25pm

I entered Sudafed and Tamiflu in the Drug Interaction Checker and it showed no potential interactions.  I hope you feel better for your trip.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Tommy84, Community Member— Last Modified: 12/23/11, First Published: 08/11/10